1 doctor weighed in:

Does zymar gatifloxacin cause stinging or is there something wrong?

1 doctor weighed in
Dr. Steven Machtinger
Internal Medicine - Allergy & Immunology

In brief: Common side effect

Stinging is a common side effect with gatafloxacin eye drops - as with most antibiotic eye drops.
The reason is that if you have an eye infection then your eye is inflamed and doesn't care much to have stuff dropped into it. No need to stop. Incidentally zymar is no longer marketed in the us.

In brief: Common side effect

Stinging is a common side effect with gatafloxacin eye drops - as with most antibiotic eye drops.
The reason is that if you have an eye infection then your eye is inflamed and doesn't care much to have stuff dropped into it. No need to stop. Incidentally zymar is no longer marketed in the us.
Dr. Steven Machtinger
Dr. Steven Machtinger
Thank
Read more answers from doctors